... increase in panic attacks?
you know i never thought about it but since my seroquel has been markedly increased i do have more panic attacks. this onset right when my doc is trying to ease me off of clonapen. thanks for the question. now i gotta see my doctor about it. seroquel also makes my legs almost useless at night when i take it. i feel like i am going to pass out or fall down. my doc says thats why you take it at bedtime.
I've been taking 300mg's of Seroquel for years and also have a lot of anxiety problems. I take clonazepam (2mg's at night) as well. I've never experienced panic attack's from Seroquel. About 20 minutes after my dose I'm so gogged out. Seroquel has worked very well for me as an antipsychotic for bipolar. The side effect I hate the most is I get up and gorge myself with food in a half-conscious state. Literally waking up at times with whatever I've eaten partially in my bed! Gained lots of weight.
Your psychiatrist should be the only person that increases or decreases your Seroquel. I take 300Mg in the morning and another one at night. I have never had a panic attack so I can't comment on that. Some people take even higher doses and not everyone experiences the drug the same way and that is another reason to see your psychiatrist. He or she will help you by monitoring your blood levels, your liver and what ever else is pertinent to your situation. Have faith in your doctor or find a different one that understands your illness. Good luck!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 47 answers
Posted 14 May 2012 • 5 answers
Posted 14 May 2012 • 6 answers
Posted 21 Jun 2016 • 0 answers
Posted 18 Dec 2016 • 0 answers